MathSciNet Relay Station
MathSciNet bibliographic data
MR2063133 (2005f:57037) 57Q45
Friedman, Greg All frame-spun knots are slice. Proc. Amer. Math. Soc. 132 (2004), no. 10, 3103–3109 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement